# SDR SIMA20160823003

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 31,838 hours, 27,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A STATED THE MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE.    R & R PASSENGER DOOR FRAME SEAL AND ADJUSTED PASSENGER DOOR IAW NRWC 670-DFW-02612.
